Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Should I Take Metoprolol If I Have Aids

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Check It Out The Bottom Line What Is HIV/AIDS Fraud? HIV fraud is the promotion, advertisement,
Ask the Experts

Cardiac Inversion after staphin fection do BP interfer with HIV meds?

I placed this question here specifically because I nearly was near death a Ventilator for respiratory failure a month ago in March, I was seeing a Pain Management Dr, whom was giving me lumbar injections. But oddly,He was having me come in early...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...could interact with the digoxin (higher levels) so monitoring and carefull dosing recommended. Metoprolol usually OK with those HIV meds in my experience. KH Read more »

Itch but no Rash

I will try once again to see if you answer my question. I looked up itch and no rash but came up with nothing and so I am writing you in hopes you can help me resolve this problem. 1. I have aids for I don't know how long. Found out in Nov 08 after...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...laboratory studies and a physical examination. There are a number of conditions that can be associated with itching, including HIV-associated eosinophilic folliculitis (which, by the way, may respond to Sporanox and other antifungal treatments);... Read more »

nervous twitch in face

I started taking atripla for hiv and metoprololfor my high blood pressure 3 months ago and have a nervous twitch in my face now what could this be?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...facial twitch would be unusual to be caused either by the B blocker metoprolol or Atripla. A good neurologic assessment by your HIV specialist or a neurologist is recommended to try and pinpoint which nerve is involved and what could be... Read more »

interactions/drinking

i am on activan(0.5), ambien(10), lopressor, prilosec, crestor(40), metformin,(1,000), metoprolol(100). enalapril(5). going on vacation, is drinking lightly, okay?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You don't mention what your HIV meds are and what is your hepaitis C status (that information important to be able to answer your question). KH Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will develop problems that involvethe nervous system. The nervous system controls thinking, movement,... Read more »
Connect With Others

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

World AIDS Day 2006: raising 'HIV/AIDS' Awareness

Posted by Anonymous
...World AIDS Day 2006: Raising 'HIV/AIDS' Awareness We urgently need to raise 'HIV/AIDS' Awareness to stop the epidemic spread of AIDS-related Myths, HIV-related Read more »

Workplace issues and HIV/AIDS

Posted by ScotCharles
...http://www.thebody.com/workplace.html Check out this link for workplace issues with HIV/AIDS. It is very thorough. Read more »

HIV/AIDS Blogging/Blogs

Posted by DaveyBoy, 2 Replies
...Blog is online (web based) journal or small blurbs people can read or comment. My HIV/AIDS blog is on http://hiv-aids.blog-city.com Other POZ blogz on http://www.HIVforum.com/blogs/ Read more »